Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Robson78
    Participant
    Post count: 1

    I wonder for the last 3 yess since my disc replacement with Mobi-c if that disc is making me sick. When I talk to doctors they just say it’s rare but I have many unexplained symptoms and I believe the disc have something to do with it. I wonder how can I be sure that the disc is causing the issues? Is there any test besides removing the disc?

    Donald Corenman, MD, DC
    Moderator
    Post count: 8465

    It is possible (but unlikely) that your implant is causing your distress. The Mobi-C is made up of cobalt, chromium, and molybdenum which are common implant metals (which also makes up many total joint implants like knees and hips). I believe you can undergo allergy testing to see if you are sensitive to those metals by visiting an allergist.

    Dr. Corenman

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.